# SDR CALA9701248

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230500203
- Condition: Low Pressure
- Location: L 3 Door
- Part time: 1,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THE L-3 DOOR SLIDE LOW PRESSURE LIGHT ILLUMINATED.  THE L-3 DOOR SLIDE WAS REMOVED AND REPLACED IAW MM 25-61-02.
